# SDR MEX2003513

- Difficulty date: September 11, 2003
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N161PL
- Make and model: Doug MD-88
- Aircraft serial: 49764
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 833605
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 431 - LAX-PVR - CAPTAIN REPORTED DURING CRUIST EHT LIGHT 'SLAT DISAGREE' WAS TURNED ON, AND SOMETIMES THE AURAL ALARM OF 'FLAP OVERSPEED' WAS SOUNDED.  AT PVR, THE SYSTEM WAS CHECKED AND THE PROXIMITY SWITCH CONTROL UNIT WAS REPLACED IAW MM 34-60-04, TEST OK.  (M)
